Home > Maths Wing

Maths Wing

Faculty Member Details

Staff Id : 09781
Name :Dr. R. SENTHILKUMAR
Designation :ASSISTANT PROFESSOR & DY.CO-ORDINATOR
Department :MATHEMATICS
Qualification :M.Sc.,M.Phil.,Ph.D.,
Specialization :STOCHASTIC PROCESS
Date of Birth :04-07-1968
Date of Joining :23-03-2004
Present Address Contact Number E-Mail Address
35E/2,VATHUKARA ST
WORAIYUR,TRICHY-3
9894363027rsenthil1968@gmail.com
Research Guidance
Discipline Awarded Guidance
M.Phil./M.E./M.Sc. 16-
Ph.D. 00


Conference /Seminar / Symposia / Workshop
Conference Seminar Symposia Workshop
National International
Attended 14---
Conducted -----


Research Projects
Major Projects Minor Projects Total Amount (Rs.)
Completed ---
Ongoing ---
Teaching and Research Experience Industry Experience
18 Years -
Journals Conference Books Published Popular Article
National International National International
1 6 - - - -

List of Publications - National
R. Kalyanaraman and R. Senthilkumar, "Heterogeneous Server Markovian Queue with Switching of Service Modes.", Annamalai University Science Journal, Volume 51, Number 1, 2018, pp. 1-8. 2018.
List of Publications - International
R. Senthikumar, P. Balamurugan, A. Gnanam and M. Sivaranjini, "Continued Fractions Of Ratios of polygonal numbers with consecutive orders and Ranks.", International Journal of Advanced Science and Technology, Volume 29, Number 7, 2020, pp. 1550-1556. 2020.
R. Kalyanaraman and R.Senthilkumar, "Analysis of heterogeneous two server Markovian queue with switching for service mode of first server.", AIP Conference proceedings(Web of Science and Scopus), Volume 2177, Number 1, Dec 2019, pp. 1-5. 2019.
R. Kalyanaraman and R. Senthilkumar, "Heterogeneous Server Markovian Queue with Restricted Admissibility and with Reneging.", Mathematical Sciences International Research Journal, Volume 7, Number 1, 2018, pp. 309-315. 2018.
R. Kalyanaraman and R. Senthilkumar, "Heterogeneous Server Markovian Queue with Restricted Admissibility of Customers.", Journal of Applied Mathematical Analysis and Applications, Volume 7, Number 1, 2018, pp. 85-97. 2018.
R. Kalyanaraman and R. Senthilkumar, "Heterogeneous Server Markovian Queue with Partial Breakdown and with Customer Discouragement.", Journal of Computer and Mathematical Sciences, Volume 9, Number 9, 2018, pp. 1170-1178. 2018.
R. Kalyanaraman and R. Senthilkumar, "Heterogeneous Server Markovian Queue with Partial Breakdown couragement.", Annals of Pure and Applied Mathematics, Volume 18, Number 1, 2018, pp. 65-72. 2018.